Vol. 245, No. 1, 2010

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 270: 1
Vol. 269: 1  2
Vol. 268: 1  2
Vol. 267: 1  2
Vol. 266: 1  2
Vol. 265: 1  2
Vol. 264: 1  2
Vol. 263: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Three classes of pseudosymmetric contact metric 3-manifolds

Florence Gouli-Andreou and Evaggelia Moutafi

Vol. 245 (2010), No. 1, 57–77
Abstract

We study the class of pseudosymmetric contact metric 3-manifolds satisfying = ρξ, where ρ is a smooth function constant along the characteristic flow. We classify the complete pseudosymmetric contact metric 3-manifolds of constant type satisfying = ρξ, where ρ is a smooth function, and we also classify the complete (κ,μ,ν)-contact metric pseudosymmetric 3-manifolds of constant type.

Keywords
pseudosymmetric manifolds, contact metric 3-manifolds
Mathematical Subject Classification 2000
Primary: 53C15, 53C25, 53D10
Secondary: 53C35
Milestones
Received: 29 September 2008
Accepted: 28 July 2009
Published: 20 January 2010
Authors
Florence Gouli-Andreou
Department of Mathematics
University of Thessaloniki
54124 Thessaloniki
Greece
Evaggelia Moutafi
Department of Mathematics
University of Thessaloniki
54124 Thessaloniki
Greece